Application of the Lienard-Wiechert solution to a lightning return stroke model
Article first published online: 7 DEC 2012
This paper is not subject to U.S. copyright. Published in 1984 by the American Geophysical Union.
Volume 19, Issue 6, pages 1485–1498, November-December 1984
How to Cite
1984), Application of the Lienard-Wiechert solution to a lightning return stroke model, Radio Sci., 19(6), 1485–1498, doi:10.1029/RS019i006p01485.(
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Accepted: 25 JUL 1984
- Manuscript Received: 12 OCT 1983
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!